# SDR REXA2016120102415

- Difficulty date: December 1, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 19,980 hours, 12,749 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: CC670220341
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT RUDDER LEADING EDGE SKINS ARE CHAFED OVER ENTIRE LENGTH OF RUDDER.   REPAIRED THE SKIN IAW EA'S CRJ955-05096, 955-05092, AND 
955-05095.  REMOVED AND REPLACED THE SKIN IAW SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01.
